# SDR UPS05443829

- Difficulty date: January 13, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1560 - 1580 AFT RHS WINDOW FORGING REMOVED FOUND STRINGER CORROSION CRACKED.  CORROSION BLEND OUT 0.040" BY 1" BY 5" EXCEED SRM LIMIT.  NEW STRINGER SEGMENT AND SPLICE ANGLE INSTALLED AS PER SRM 51-40-04 FIG 3.  STRINGER SEGMENT AND SPLICE ANGLE REWORKED REFER COMPONENT WORK PROCESS CARD SEQUENCE NR HE70522-1, -2, -3 FOR DETAILS.
